Vol 28 No 1 (2023)

Published: 2023-01-19

Articles

Page 1–22

High order second derivative diagonally implicit multistage integration methods for ODEs

Mohammad Sharifi, Ali Abdi, Michal Braś, Gholamreza Hojjati
Abstract 144 | PDF Downloads 216 | DOI https://doi.org/10.3846/mma.2023.16102

Page 53–70

An improved SIMPLEC scheme for fluid registration

Mohamed Alahyane, Abdelilah Hakim, Amine Laghrib, Said Raghay
Abstract 181 | PDF Downloads 215 | DOI https://doi.org/10.3846/mma.2023.15482

Page 71–90

On a Dirichlet series connected to a periodic Hurwitz zeta-function with transcendental and rational parameter

Aidas Balčiūnas, Antanas Laurinčikas, Mindaugas Stoncelis
Abstract 137 | PDF Downloads 179 | DOI https://doi.org/10.3846/mma.2023.17222

Page 91–101

A semi-analytic method for solving singularly perturbed twin-layer problems with a turning point

Süleyman Cengizci, Devendra Kumar, Mehmet Tarık Atay
Abstract 231 | PDF Downloads 243 | DOI https://doi.org/10.3846/mma.2023.14953

Page 102–117

Approximation of iterative methods for altering points problem with applications

Aysha Khan, Mohammad Akram, Mohammad Dilshad
Abstract 210 | PDF Downloads 213 | DOI https://doi.org/10.3846/mma.2023.14858

Page 118–145

Page 146–162